# SDR SWAA2025061170778

- Difficulty date: May 13, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT BS 663 VAPOR BARRIER UPPER ATTACH ANGLE RBL 9 & 32.<[01] MATCH DRILLED BS 663 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02 & DWG 111A1000. NEED OK TO INSTALL ANGLE.;[02] REMOVED 663 VAPOR BARRIER ANGLE PER SRM 51-40-02.;[03] C/W RII INSPECTION OF CA #1;[04] INSTALLED FASTENERS COMMON TO FUEL TANK PER SRM 51-40-02 & DWG 111A1000.;[05] C/W INSPECTION OF C/A #4; INSTALLED FASTENERS COMMON TO FUEL TANK PER SRM 51-40-02 & DWG 111A1000.;[06] REPLACED R/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02 & DWG # 111A1000.;[07] C/W RII INSPECTION OF C/A #6;[08] CHANGED RII MEASUREMENT FROM NO TO YES;[09] ALL RII INSPECTION COMPLETED
